Well, you should see it in the Xray but a CT scan or MRI are much more sensitive to see than an Xray. So those would pick up more things than the Xray. That is why I wonder what is going on? Did a different doctor order that test? If so I would talk to that doctor about getting a Quantiferon gold test if that is negative then I wonder about a biopsy. So, that is the direction I am thinking.
We are not doctors on here but I'll answer as best as I can. Are you being treated for any of these problems? Are you getting injections or pills for the growth hormone deficiency? Are you wearing night breathing apparatus for the apnea? are you taking synthroid or thyroid pills, are you taking diabetic meds, is your hypertension under control with pills and/or diet? etc.? If you have TB they will put you on about 4 antibiotics and you will stay on them for several months until you are clear of the TB. They can monitor your blood to make sure you don't get more anemic and it shouldn't affect your thyroid, your blood pressure or growth hormone deficiency or apnea I don't think. It may affect your immunity some. They will have you check your Complete blood count and see if your immunity stays up and your lymph nodes are ok. They can take you off if necessary but you will get worse if you don't take the meds for TB too. So, I think I would try to take them and stay on them if you can. They may make you feel sick but if you go off of them the TB may become resistant so you have to either go on them or not. I would ask these same questions to your doctor before starting. Hope this helps.
Thanks, for TB they are doing x ray then they may do skin test, Endocrinologist is not sure what to do? she is waiting for MRI of pituitary,non compliance of CPAP, family doctor is in favour to assess sleep apnea again. no doubt growth hormones are very low level like 0.7 during insuline tolerance test, all signs of growth hormones deficiency is present.
Do you know about pills for growth hormone deficiency?
What do you think that sleep apnea is barrier for growth hormone replacement therapy? yes taking synthroid, hypertension medicine CANDESARTAN and Metformin for diabetic, few days back started chlostrol medicine also.
Well, are they checking for a pituitary tumor with the MRI? IF you have that then it could make your growth hormone drop. Have you had any vision loss or double vision or headaches? Sometimes there are no symptoms. When are they doing the MRI? I don't know much about the pills for growth hormone other than they can give you treatment if you have a pituitary tumor or chronic kidney insufficiency, and so forth. I would probably find out if you have the pituitary tumor (they are usually benign but can cause visual problems if they get bigger or can pinch a nerve and cause headaches etc.). I hope you don't have this of course I am just saying they are benign which is good. I wouldn't get the diagnosis for whether you still have active TB on the spine or in the lungs too. Then we'll make decisions based on all that. The microhematuria is slight (a few red cells in the urine) and can be a sign of possible kidney problem if so maybe the pituitary is not the problem and it could be the kidney. So, they don't even know yet. It is best just get the pieces together and take a breath. Try not to over worry and I think things will be ok despite all your problems. It makes more sense that since you are diabetic that your kidneys might be more of a problem then the pituitary. They do these tests to rule out other diseases. Do you have type I or type II diabetes? BTW, my husbands mother is from Edmonton, but she moved to the U.S. when she got married. She has other family there as well.
Ok, yes having pain on center of head, vision is blurry. 9-10 years one spine doctor noted TB in lower spine, may be is false readings, he started TB medicines but were not started due to one reason or other.
yes have diabetic-taking metformin 2 pills 500 daily.
In two CT scans during this year-- lung nodule is noticed of 5 mm,
What do you think that micro haematuria is of routine or something else,
Taking thyroid medicine-synthroid 0.50,
TB clinic have appointment for 28 Nov, for may be skin test,,before this I will do Xray in order to expedite screening.
I can say that in Canada health system is like magic- doctors spreading files //tests allover the city and doing like zero clue.
As far as severe growth hormone deficiency, Endo doctor must start replacement therapy, for best reason for her ,I dont know why she will hesitate for this.
There must be some definite reason for growth hormones//headache, tiredness,belly weight,sleep disturbance, foggy brain ,
only God can help, let us see what happen
Yes it could be a pituitary tumor. These are benign. Also, they don't always have to take them out by opening the skull. They can remove them through the nose etc. This is better because less recovery time and less chance of infection and swelling etc. But I'm not an expert. It is just an opinion. I hope you don't have that but if you do there is a brain tumor/pituitary tumor forum on here that might be helpful too. I'm not certain either what the course of action would be if you did have the pituitary tumor as to whether you would take that out first or do the TB treatment or both. I think it is important since you are having visual symptoms if you have it to take it out. We'll see what the MRI says. They are probably hesitating on treatment for the growth hormone maybe because they want to know the results of the MRI first to see the cause. Have you ever been positive for TB by skin test? The CT already showed positive by 5mm. so I don't know how they can do a skin test. You will get a big red bump if positive. The microhematuria is related to the kidneys and isn't severe or anything. It may be because of the diabetes. You may want to change your diet if you are type II. But with everything going on I wouldn't try too much at once. I am on a vegan diet with no oil it is a diet by Dr. McDougall and he says for sure you can reverse type II diabetes. It has to do with weight and with too much fat in the diet and oil. He has a good book called the Starch Solution. Let me know how things go. I hope for the best outcome for you.
In past not done TB test.
Ok then I will post you with latest results, thanks again
you are correct. Now family doctor doing TB evaluation.
What do you think for Prader Willi Syndrome, Being 55 male , I remember some of episodes during childhood-
Late Speech -like even at 4 years I was not speaking.
Apendicites surgery was done at 28 years
Get infections, throat problems -temperature goes quite high while in India upto years 24-25,
during years 30-32 getting Sinusitis of very severe attacks, have taken more than 8-10 antibiotic courses,
Have belly weight and obesity for last many many years, heat and cold in tolerate.
Present have hypothyroid,Diabetic,Hypertension, weak immune system , osteoarthrites, sleep apnea-- sleep disturbance, during early age almost daily getting up in night and sweating ,shouting with discomfortance.
May be these all signs moving towards Prader Willi Syndrome.
You can please guide further tests - will ask my family doctor
Thanks for your guide
I will have to take a look at Prader willi syndrome in the morning. I'll write back tomorrow morning.
have a good night.
From what I read about Prader-Willi Syndrome, the symptoms you just mentioned you only have one or two. I don't think you have this. Only 400,000 people in the world have it and you have excessive eating, short stature, low muscle tone, light skin compared to family, the gonads (testies) don't form, you have very low IQ, infertility, Diabetis is type I not type II, small hands and feet, lack of sexual development, attention deficit, growth hormone deficiency, etc. Your symptoms are different. Unless you have all these things?
You might get your immunoglobulin level tested and CD4/CD8 to see why your immune system has been low. You may have been exposed to some virus or other infection when you were in India. I am heat and cold intolerant too. I have hypothyroid and I have osteoarthritis and osteoporosis and I think I have sleep apnea too but I'm afraid to ask. I am 51. I think those things are common. Have you ever been tested for Hasimotos Antibodies? I wonder if you just became hyperthyroid because they over treated you with thyroid meds and then they stopped and then you became hypothyroid again? It takes months to a year to get the brain to adjust to thyroid meds. I think they are were overtreating the sinusitis. Next time try steaming and vicks if they have that gel or rub and try to stay off the antibiotics if you can. A lot of the time you can clear that on your own. For the throat try gargling with salt water. It may keep the bacteria down.